Day 19

Hi there fellow quitters, well it's day 19 for me and I can't believe I've made it this far without too much difficulty. The thing I'm appreciating the most about quitting is, my newly improved sense of taste and smell, it's a whole new world:).

I want to ask a few questions to see if anyone is/has the same experiences. Not sure if this is a chemical change that my body is going through or what it is. I've been sleeping A LOT less. Averaging about 4-5 hours/night (Used to sleep 7-8 hours). Accompanied by super-vivid dreams with hot-cold sweats nightly. Also, in the last couple of days, I'm experiencing some pretty severe muscle aches in my legs and butt, it almost feels like I've done a few hundred lunges. Has anyone experienced any of these side-effects? If so, how long does it last for? Thanks for your input

~Mark

3 Replies

oldestnewest
  • Hi Mark

    Welcome to the forum :)

    Many congratulations on your quit. Reaching Day 19 is a mega achievement! :D

    Just about everything going seems to be a side-effect of quitting so whilst I haven't personally encountered the muscle aches I'd be willing to bet its related. Probably something to do with your circulation improving I would think. As for the sleep disturbance- I think we've all been through that one to some extent or another. Check out Lindy's posts (sleepless in Scotland as she titles herself) for example. :D

    You'll come through it- we all do eventually.

    And lovely to meet you! :)

  • Hi there fellow quitters, well it's day 19 for me and I can't believe I've made it this far without too much difficulty. The thing I'm appreciating the most about quitting is, my newly improved sense of taste and smell, it's a whole new world:).

    I want to ask a few questions to see if anyone is/has the same experiences. Not sure if this is a chemical change that my body is going through or what it is. I've been sleeping A LOT less. Averaging about 4-5 hours/night (Used to sleep 7-8 hours). Accompanied by super-vivid dreams with hot-cold sweats nightly. Also, in the last couple of days, I'm experiencing some pretty severe muscle aches in my legs and butt, it almost feels like I've done a few hundred lunges. Has anyone experienced any of these side-effects? If so, how long does it last for? Thanks for your input

    ~Mark

    Hi Mark,

    With regards to the sleeplessness as Skiddaw said loads of people on here have suffered sleep disturbance in their quit, be it too much sleep or 2 little.. I was really achy in my legs for the first couple of weeks almost flu like and as for the dreams could it be because you are wearing a patch to bed?

    Not sure what NRT you are on but if it is patches take them off at night and see if that helps, as we all know nicotine is a stimulant so if u had the patch on overnight it stands to reason you would get vivid dreams and find it hard to switch off.

    There are so many weird and wonderful withdrawal symptoms I would recommend looking on the symptoms of quitting section and I am sure will see posts from people suffering with the same symptoms as yourself, hopefully it will reassure you, take care x

  • Welcome to the forum and also to reaching 19 days quit:) I am sorry as far as your symptoms go I have no experience of them but if you read through some of the threads in the forum there may be some answers for you:)

You may also like...